# SDR HAIHEEA9350

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3452 · ATC Transponder System
- Part: Control
- Part number: 071119218
- Condition: Inoperative
- Location: Xponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XPONDER CONTROL INOPERATIVE; SMOKED.
